|Time Progression of Side Effects
Aug 11, 2004
I would like to understand the progression of side effects that could be expected using AZT and 3TC in a 30-day PEP regime. Specifically, in a typical case, I'd like to know how soon after the first dose is taken side effects may be expected, when they peak, and what they may be. I understand that one answer is that the drugs may be tolerated, but please assume a worse case (without being so bad as to advise that the PEP be terminated.
| Response from Dr. Henry
The major side effects are often related to the stomach/gastrointestinal system and they are noticed by patients almost immediately and tend to diminish with more time. Fatigue may build up more gradually and then taper over a months period of time. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dark Bumps After Fingering Stripper Sign Of HIV AIDS
- Diarrhea After Kissing Cold Sore Worried I Have HIV
- Flu Symptoms After Drinking Water Worried I Have HIV
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
- Swollen Lymph Glands After Kissing Cut On Lip Worried I Have HIV
- Doxycycline Treat Vaginal Infections?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.